# SDR J7SA2021020200270

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010032
- Aircraft time: 3,165 hours, 2,017 cycles
- Engine: Hnywl AS90731E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO #1 ENGINE EXCEEDANCE CAS MESSAGE. AIRCRAFT LANDED WITHOUT INCIDENT AT KFLL. REMOVED AND REPLACED #1 ENGINE IAW AMM 71-00-01.
